Facebook Pixel
EmpowHER Guest
Q: 

Can you still get pregnant after Postinor 2?

By Anonymous March 27, 2013 - 1:26pm
 
Rate This

Hi I had intercouse with my bf 5 days after my period we use protection an after I took postinor 2 pills beacause I think precum got on my virginia I took one pill a few minutes after an the other 12 hours after that but I am spotting brown an I am getting lower back an belly pains is this normal? I don't want to get pregnant

Add a Comment638 Comments

Guide (reply to Anonymous)

Hello Anonymous,

The bleeding is proof that Postinor 2 worked and she did not become pregnant.

Regards,
Maryann

May 25, 2017 - 9:33am
EmpowHER Guest
Anonymous

Hi
My problem is, anytime I take postinor 2 in few days time I bleed like the normal period. Those it mean that am pregnant or its not safe for me

May 19, 2017 - 9:39pm
Guide (reply to Anonymous)

Hello Anonymous,

Bleeding after taking Postinor 2 is proof that the pill worked.

It is intended to be used only in an emergency situation. Never use it as regular birth control.

Regards,
Maryann

May 25, 2017 - 9:36am
EmpowHER Guest
Anonymous

plss help me I took postinor 2 both tablet an hour after unprotected sex and now am feeling some pains on my nipple but my period is next week are my pregnant am sacred.

May 15, 2017 - 11:50pm
EmpowHER Guest
Anonymous

Hello please help me on this I take p2 after a week I had unprotected sex and I feel a little pain and I c a blood wot does DT mean

May 15, 2017 - 6:46am
EmpowHER Guest
Anonymous

Hello please help me on this I take p2 after a week I had unprotected sex and I feel a little pain and I c a blood wot does DT mean

May 15, 2017 - 6:46am
EmpowHER Guest
Anonymous

I had unprotected sex on 24th April and I saw my period for the month of April on 25th and it lasted till 29th which is normal.
I had unprotected sex again on the 1st of May, then on the 2nd of May I took Postinor 2 tablet, on the 8th of May I started seeing flow of blood, like I'm having another period.
I'm scared, my period is not yet due.
what could this be?

May 9, 2017 - 12:10am
EmpowHER Guest
Anonymous

Hello I am Monica,I had my period on the 3rd of April this year and then I had unprotected sex on the 25th of April the same year, then I took p2 us prescribed on it. I was supposed to have my next period on the 3rd off this month that was yesterday but I did not get it but I suddenly had pains in my abdomen like menstrual pains but my period is not coming since yesterday am scared now am I pregnat or is something happening to my healthy the pains usually go and come but my period never come am so scared now please help me.....

May 4, 2017 - 2:25am
Guide (reply to Anonymous)

Hello Monica,

Postinor 2 can cause your next period to be late.

If you do not have any bleeding within three weeks of taking the pill, test for pregnancy and call your gynecologist.

Regards,
Maryann

May 4, 2017 - 9:21am
EmpowHER Guest
Anonymous (reply to Maryann Gromisch RN)

I had unprotected sex nd I use p2 the following day at noon the two tablet my last period was April 4th am suppose to see my period on 1st of may but didn't I begin have abdominal pain like my period will come but didn't after a week I went for text nd shows am pregnant hope the p2 won't harm my baby the pain continue nd I called a nurse told me to use white flagyl nd white Vimanin C I did nd d pain stop hope all I took won't harm my baby

May 19, 2017 - 3:42am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags:

Pregnancy

Get Email Updates

Pregnancy Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!